Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 66, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 3, 2011, 2:16 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2011, 2:16 PM MDT (20:16 UTC)
- Expired
- Jun 3, 2011, 7:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2785 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
941 WWUS85 KABQ 032016 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 216 PM MDT FRI JUN 3 2011 ...RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .GUSTY SOUTHWEST WINDS ACROSS MUCH OF THE NORTHEAST QUADRANT OF NEW MEXICO WILL COMBINE WITH DRY SURFACE CONDITIONS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. WINDS WILL BE STRONGEST ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR FROM LAS VEGAS TO RATON AND ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR FROM CLINES CORNERS TO SANTA ROSA. LOCATIONS NEAR THE TEXAS BORDER WILL HAVE MARGINALLY LOW RH VALUES AT OR JUST ABOVE 15 PERCENT. NMZ103-104-107-108-040100- /O.NEW.KABQ.FW.W.0066.110603T2016Z-110604T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 216 PM MDT FRI JUN 3 2011 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AREA AND TIMING...THE CENTRAL HIGHLANDS AND NORTH CENTRAL HIGHLANDS...THE NORTHEAST PLAINS AND PORTIONS OF THE EAST CENTRAL PLAINS WILL EXPERIENCE FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...SOUTHWEST SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...RELATIVE HUMIDITIES OF LESS THAN 10 PERCENT IN THE CENTRAL AND NORTHERN HIGHLANDS WITH VALUES OF 10 TO 15 PERCENT ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 3, 3:39 AM MDT, 10 hours 37 minutes earlier.
Area forecast discussion, Jun 3, 3:39 AM MDT, 10 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 339 AM MDT FRI JUN 3 2011 ...SMOKE PLUME CAUSING POOR AIR QUALITY OVER PORTIONS OF WESTERN AND NORTHERN NEW MEXICO EARLY THIS MORNING... .DISCUSSION... MAIN STORY THIS MORNING IS THE POOR AIR QUALITY FROM AN EXTENSIVE SMOKE PLUME EJECTING OUT FROM THE WALLOW FIRE NEAR ALPINE ARIZONA. EARLIER LAST EVENING...VISIBILITIES DROPPED BELOW TWO MILES AT KABQ IN THICK SMOKE. SINCE MIDNIGHT...A WEAK OUTFLOW BOUNDARY PUSHED THROUGH THE RIO GRANDE VALLEY CAUSING A BRIEF WIND SHIFT AND SINCE THEN...VISIBILITIES HAVE IMPROVED ALTHOUGH SMOKE IS STILL PRESENT ACROSS MUCH OF THE CITY...ALBEIT NOT AS THICK. GOES 11-3.9 MICRON SATELLITE IMAGERY SHOWS A LARGE HOT SPOT NEAR ALPINE WITH A SMALLER HOT SPOT LOCATED IN NM JUST SOUTH OF RED HILL AS OF 09Z. SMOKE WILL REMAIN TRAPPED BENEATH THE INVERSION IN THE ABQ METRO AREA/RIO GRANDE VALLEY LIKELY THROUGH THE MORNING WITH VARYING VSBY RESTRICTIONS. WE HAVE EXTENDED THE AIR QUALITY ALERT THROUGH 18Z/12 PM. BEYOND 18Z...BUFKIT SOUNDING FOR KABQ SHOWS AN EROSION OF THE INVERSION WITH DECENT MIXING TAKING SHAPE OVER MUCH OF WESTERN AND NORTHERN NEW MEXICO WHICH SHOULD BEGIN TO DISPERSE THE SMOKE. WILL KEEP MENTION IN THE GRIDDED FORECAST THROUGH MIDDAY AND ALLOW THE DAY SHIFT TO MONITOR THE SITUATION FOR LATER TODAY/TONIGHT. TO THE EAST OF THE CENTRAL MOUNTAINS...WE EXPECT MOISTURE TO SCOUR EVEN FURTHER EAST THAN YESTERDAY WITH A MORE SHALLOW LOW LEVEL MOISTURE FIELD HOLDING IN PLACE NEAR THE TEXAS STATE LINE THIS AFTERNOON. CAPES AND OTHER CONVECTIVE PARAMETERS ARE LESS IMPRESSIVE THAN YESTERDAY BUT DRY SUB-CLOUD LAYER WILL ENHANCE THE THREAT FOR MICROBURST/DOWNBURST WIND ACTIVITY LATER THIS AFTERNOON AND WILL KEEP GUSTY WIND MENTION IN THE GRIDS. WILL MENTION THREAT IN THE MORNING HWO ISSUANCE. GUSTY WESTERLY WINDS AND DRY HUMIDITIES ARE EXPECTED JUST EAST OF THE CENTRAL MOUNTAIN CHAIN WITH THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. PLEASE REFER TO THE FIRE WEATHER DISCUSSION BELOW. UPPER LEVEL RIDGE WILL BUILD FURTHER WEST BY SATURDAY WITH MOISTURE BEGINNING TO INCREASE OVER CENTRAL PORTIONS OF THE STATE. CONVECTIVE CHANCES WILL ALSO SHIFT WESTWARD TOWARD THE CENTRAL MOUNTAIN CHAIN AND RIO GRANDE VALLEY WITH THE HIGHER TERRAIN FAVORED. DUE TO THE LACK OF SURFACE MOISTURE...WILL KEEP DRY THUNDERSTORMS IN PLACE TO THE WEST OF THE MOUNTAINS AND WET STORMS ALONG AND EAST. WET THUNDERSTORM POTENTIAL SHIFTS FURTHER WEST TO THE CONTINENTAL DIVIDE ON SUNDAY WITH DRY STORMS STILL POSSIBLE CLOSER TO THE ARIZONA STATE LINE. ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS WILL LINGER INTO MONDAY OVER THE NORTHERN HIGH TERRAIN BEFORE THE PATTERN REVERTS BACK TO DOMINANT SOUTHWEST FLOW AND LEE SIDE SURFACE CYCLOGENESIS FOR MUCH OF THE MIDDLE TO LATTER HALF OF NEXT WEEK. THIS PATTERN WILL FAVOR A RETURN TO BREEZY TO WINDY AND DRY CONDITIONS. THE INTENSIFYING SOUTHWEST FLOW WOULD ENHANCE A SLOSHING DRYLINE BUT MODELS DO NOT INDICATE MUCH QPF FROM CONVECTIVE ACTIVITY THROUGH AT LEAST FRIDAY. STAY TUNED. KW && .AVIATION... AREAS OF SMOKE ACROSS CENTRAL AND PORTIONS OF WESTERN NEW MEXICO WILL BE THE MAIN AVIATION WEATHER CONCERN THROUGH 18Z. OF PARTICULAR CONCERN WILL BE VALLEY LOCATIONS BETWEEN THE CONTINENTAL DIVIDE AND RIO GRANDE WHERE VSBY RESTRICTIONS MAY BRIEFLY APPROACH MVFR NEAR AND SHORTLY AFTER DAYBREAK. ELSEWHERE...VFR CONDS TO PREVAIL. AFTER 18Z...INCREASED MIXING WILL RESULT IN A BREEZY TO LOCALLY WINDY AFTERNOON ACROSS WESTERN AREAS AND FAVORED EAST SLOPE LOCATIONS BUT WINDS WILL NOT BE AS STRONG/GUSTY AS WAS OBSERVED ON THURSDAY. GUSTS OF 30-35 KTS ARE LIKELY FOR KGUP...KLVS WITH 25 KTS OR LESS FOR THE REMAINING TERMINAL SITES. THE EXCEPTION WILL BE KTCC WHERE ISOLATED SHRA/TSRA WILL AGAIN FAVOR THE FAR EASTERN PLAINS BETWEEN 20Z AND 03Z...WITH LOCALLY STRONG/GUSTY WINDS POSING A LOCALIZED THREAT. VFR CONDS ALL AREAS AFTER 03Z WITH AREAS OF SMOKE AGAIN POSSIBLE. KJ NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... ...MUCH LESS WIND FOR THE WEEKEND BUT INCREASING THREAT FOR DRY LIGHTNING ACROSS CENTRAL AND WESTERN AREAS... FAST SOUTHWEST FLOW ALOFT THAT WAS OVER THE WESTERN TWO-THIRDS OF NEW MEXICO ON THURSDAY WILL STEADILY WEAKEN THROUGH SATURDAY AS HIGHER PRESSURE ALOFT EXPANDS WESTWARD FROM TEXAS. TODAY WILL BE THE TRANSITION DAY. SUFFICIENT WINDS JUST ABOVE RIDGETOP LEVEL TO SUPPORT SOLID BREEZY CONDITIONS ACROSS MUCH OF THE AREA DURING THE AFTERNOON/EVENING HOURS. LOCALLY WINDY CONDITIONS ARE LIKELY ALONG/WEST OF THE CONTINENTAL DIVIDE AND NORTHERN HIGH COUNTRY AS WELL AS THE NORTHWEST QUARTER WHERE THE SURFACE GRADIENT WILL BE MOST FAVORABLE. SURFACE GRADIENT/TROUGH ALIGNMENT NOT ESPECIALLY FAVORABLE FOR WIDESPREAD RED FLAG CONDITIONS ACROSS WESTERN PORTIONS OF THE NE/EC PLAINS...BUT NO DOUBT A FEW AREAS WILL HIT. ACROSS THE WEST... CONFIDENCE PRETTY HIGH THAT 20 FOOT WINDS WILL REMAIN BELOW CRITICAL THRESHOLDS FOR A VAST MAJORITY OF THE DISTRICTS BUT OCCASIONAL GUSTS IN THE MID TO UPPER 30S MPH ARE LIKELY. FOR THAT REASON... CONSIDERING AN RFW FOR THE WEST CENTRAL AND NORTHWEST HIGHLANDS ALTHOUGH FOCUSED MORE ON POTENTIAL IMPACT VS STRICT THRESHOLDS. MAX TEMPERATURES TODAY...ALTHOUGH SLIGHTLY COOLER AS COMPARED TO THURSDAY... WILL STILL BE CLOSE TO SEASONAL AVERAGES ACROSS THE WEST AND SEVERAL DEGREES ABOVE FOR CENTRAL AND EASTERN AREAS. NOTICEABLY DRIER RH VALUES EXPECTED FOR THE EAST SLOPES OF THE SANGRE DE CRISTOS AND NORTHEAST HIGHLANDS AS COMPARED TO RECENT DAYS. THIS AS LOW LEVEL MOISTURE GETS SCRUBBED FARTHER EASTWARD. ELSEWHERE... NO SIGNIFICANT TRENDS IN MIN RH WITH MOST AREAS ACTUALLY EXPECTED TO HAVE A SLIGHT IMPROVEMENT OWING TO THE SOMEWHAT COOLER MAXES. WILL CONTINUE WITH ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE FAR EASTERN PLAINS NEAR THE BETTER MOISTURE BOUNDARY...BUT THIS FEATURE WILL BE FORCED FARTHER EAST AS WELL. GOING INTO THE WEEKEND...HIGH PRESSURE WILL EXPAND/BUILD WESTWARD OVER NEW MEXICO. MODEST SOUTHERLY FLOW ALONG THE WESTERN PERIPHERY OF THIS EXPANDING RIDGE WILL ALLOW FOR A SUBTLE BUT POTENTIALLY CRITICAL INCREASE IN MID-LEVEL MOISTURE THAT WILL LIKELY YIELD ISOLATED HIGH BASED SHOWER/THUNDERSTORM ACTIVITY LATE SATURDAY INTO SATURDAY EVENING...AND AGAIN SUNDAY ALTHOUGH THE OVERALL COVERAGE OF SHOWER ACTIVITY EXPECTED TO INCREASE LATE IN THE WEEKEND. THIS WILL NOT BE A CLASSIC MOISTURE SURGE BY MEANS...BUT MORE OF AN OOZING SCENARIO WITH A VERY GRADUAL TOP DOWN MOISTENING TREND THAT ALONE ARGUES FOR A MORE ACTIVE DAY ON SUNDAY AS COMPARED TO SATURDAY WITH MORE A MIX OF WET/DRY STORMS. REGARDLESS... AN INCREASING THREAT FOR DRY LIGHTNING REMAINS THE SCREAMING MESSAGE IN THE GRIDS AND FORECAST PRODUCTS GOING INTO THE WEEKEND. DAYTIME TEMPERATURES WILL STEADILY WARM SAT/SUN...AND NIGHTTIME TEMPS WILL REFLECT MORE OF A BETTER DEVELOPED THERMAL BELT ACROSS THE NORTHERN VALLEYS ESPECIALLY SUNDAY NIGHT. LOOKING AHEAD...UPPER TROUGHING TO OUR WEST AND HIGH PRESSURE TO OUR EAST WILL FORCE A RETURN TO A PERSISTENT AND MAINLY DRY SOUTHWEST FLOW ALOFT THAT SHOULD EFFECTIVELY SCRUB THE MOISTURE FROM THE WESTERN TWO THIRDS BEGINNING TUE/WED. WILL OBVIOUSLY NEED TO KEEP A WATCH OUT FOR DRYLINE THUNDERSTORMS ACROSS THE FAR EAST...BUT COULD BE A FEW DAYS OF CRITICAL FIRE WEATHER TO CONTEND WITH NEXT WEEK AFTER OUR BRIEF BOUT WITH LIGHTNING THIS WEEKEND. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 82 50 89 56 / 0 0 0 5 DULCE........................... 76 39 83 43 / 0 0 10 10 CUBA............................ 81 44 85 48 / 0 0 10 20 GALLUP.......................... 80 42 86 45 / 0 0 0 5 EL MORRO........................ 78 39 84 43 / 0 0 10 20 GRANTS.......................... 82 43 87 48 / 0 0 10 20 QUEMADO......................... 81 42 86 47 / 0 0 10 10 GLENWOOD........................ 88 57 93 56 / 0 0 5 5 CHAMA........................... 71 37 78 40 / 0 0 10 20 LOS ALAMOS...................... 80 54 83 57 / 0 0 10 20 PECOS........................... 79 49 83 51 / 0 0 20 30 CERRO/QUESTA.................... 77 42 81 45 / 0 0 20 20 RED RIVER....................... 68 45 72 46 / 0 5 30 20 ANGEL FIRE...................... 70 40 75 43 / 0 0 30 30 TAOS............................ 79 45 84 49 / 0 0 20 20 MORA............................ 76 47 80 50 / 0 0 30 30 ESPANOLA........................ 86 52 89 55 / 0 0 10 20 SANTA FE........................ 82 50 85 53 / 0 0 20 20 SANTA FE AIRPORT................ 84 54 87 56 / 0 0 10 20 ALBUQUERQUE FOOTHILLS........... 89 59 90 61 / 0 0 10 20 ALBUQUERQUE HEIGHTS............. 90 64 91 64 / 0 0 10 20 ALBUQUERQUE VALLEY.............. 92 55 93 59 / 0 0 10 20 ALBUQUERQUE WEST MESA........... 91 57 92 60 / 0 0 10 20 LOS LUNAS....................... 92 55 93 59 / 0 0 10 20 RIO RANCHO...................... 90 56 92 60 / 0 0 10 20 SOCORRO......................... 92 64 94 63 / 0 0 10 10 SANDIA PARK/CEDAR CREST......... 86 55 89 53 / 0 0 20 30 TIJERAS......................... 87 54 90 55 / 0 0 20 30 MORIARTY/ESTANCIA............... 84 49 87 52 / 0 0 20 30 CLINES CORNERS.................. 80 54 82 53 / 0 0 30 30 GRAN QUIVIRA.................... 84 56 86 57 / 0 0 20 20 CARRIZOZO....................... 87 61 87 59 / 10 5 20 20 RUIDOSO......................... 78 55 77 52 / 10 10 30 20 CAPULIN......................... 85 51 80 53 / 5 5 20 30 RATON........................... 86 52 88 53 / 0 5 20 20 SPRINGER........................ 87 54 87 55 / 0 5 20 20 LAS VEGAS....................... 82 53 83 55 / 0 0 30 30 CLAYTON......................... 89 60 90 60 / 10 10 10 20 ROY............................. 88 59 85 59 / 5 5 20 20 CONCHAS......................... 95 64 92 63 / 10 5 10 10 SANTA ROSA...................... 94 62 90 62 / 5 5 10 10 TUCUMCARI....................... 94 63 94 62 / 10 10 10 10 CLOVIS.......................... 91 63 90 60 / 20 20 5 5 PORTALES........................ 92 65 90 62 / 20 20 5 5 FORT SUMNER..................... 93 63 92 63 / 10 10 5 5 ROSWELL......................... 98 64 95 64 / 10 10 5 5 PICACHO......................... 93 61 88 59 / 10 10 10 10 ELK............................. 86 57 82 55 / 10 10 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 17/41
Hazardous weather outlook, Jun 3, 6:06 AM MDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 606 AM MDT FRI JUN 3 2011 NMZ501>540-041200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 606 AM MDT FRI JUN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ISOLATED HIGH BASED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE NORTHEAST...EAST CENTRAL AND SOUTHEAST PLAINS THIS AFTERNOON AND EVENING. THE MAIN THREATS WITH THESE STORMS WILL BE DOWNBURST WINDS AND SMALL HAIL. IN ADDITION...ONE TO THREE HOURS OF CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER THE CENTRAL AND NORTHEAST HIGHLANDS TODAY. WINDS WILL GRADUALLY SUBSIDE BY EVENING WITH HUMIDITIES RISING ABOVE CRITICAL LEVELS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY THROUGH NEXT THURSDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVER THE NORTHEAST...EAST CENTRAL AND SOUTHEAST PLAINS THIS AFTERNOON AND EVENING. SPOTTERS SHOULD REPORT MEASURED THUNDERSTORM WIND SPEEDS...WIND IMPACTS...HAIL AND WILDFIRES TO THE NATIONAL WEATHER SERVICE VIA THE INTERNET AT WEATHER.GOV/ABQ...TOLL FREE AT 888.386.7637 OR VIA AMATEUR RADIO. 17
In the hours before
Local storm report, Jun 3, 2:01 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM NON-TSTM WND GST 3 NNW TEXICO 34.43N 103.07W
06/02/2011 M61 MPH CURRY NM AWOS
KCVN AWOS.
&&
EVENT NUMBER ABQ1101148
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:34 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| Jun 2, 10:27 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 33 min |
| Jun 3, 4:28 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Jun 3, 4:54 PM MDT | Special Weather Statement | ABQ | Roosevelt | 36 min |
| Jun 3, 4:58 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Jun 3, 5:23 PM MDT | Special Weather Statement | ABQ | Curry | 37 min |
| Jun 3, 5:39 PM MDT | Special Weather Statement | ABQ | Curry | 36 min |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.